Radiative B-* meson decays in QCD sum rules


Aliev T. , Iltan E., Pak N.

ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, vol.73, no.2, pp.293-298, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 2
  • Publication Date: 1997
  • Doi Number: 10.1007/s002880050317
  • Title of Journal : ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
  • Page Numbers: pp.293-298

Abstract

The decay constant g(B)* of the B* mesons and the transition amplitudes of the radiative decays B-a* --> B-a gamma are calculated in the frame-work of QCD sum rules. It is shown that the decay rates B* --> B gamma are one order smaller than the corresponding D* meson decays.